Facebook Pixel
EmpowHER Guest

pregnancy or side effects?

By Anonymous January 16, 2012 - 11:21am
Rate This

hello i had sex 9th day of my cycle, then took morning after pill, on the 14th day I bled just like my normal period, today was suppose to be my menstruation but its not coming, im worried.. should i start counting on my usual cycle or start again on the day I bled ?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

The kind of bleeding you had is a fairly common side effect of emergency contraception.

However, another side effect is that your next period (the one you are waiting for) can be irregular. So your best bet is to take a pregnancy test to rule that out, and simply wait for your real period to start. This could happen this week or in a couple of weeks. Your period is due today so you are not even late so don't worry just yet. You period may be very late, as mentioned, due to taking EC. Taking a test will ease your mind.

Good luck!


January 16, 2012 - 6:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!